Last reply 1 week ago
Dear Shift MS Members,

Hope everybody is doing well and getting into Christmas spirit. I am not doing so well these days and wanted to write about it. In the last two weeks l have been experiencing usual symptoms like foggy head, balance issues and now left arm hearts. These were less strong but now it is getting stronger in my arm. Sometimes my leg as well. I am on Avenox . This is the first time l am experiencing symptoms that strong and that long since my first relabse which was may 2015.
The question is am i having a relapse, mini relapse or heading towards a relapse? Do l need to change the drug?

Thank youuuu

have a nice weekend

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


clint
1 week ago

@zulfihan definitely do not wait! If these are new symptoms. Tell your doctor immediately as this may be a sign of progression.


stumbler
1 week ago

@zulfihan , There’s a lot of information about what is and isn’t a relapse here :-

https://www.mstrust.org.uk/about-ms/ms-symptoms/managing-relapses

But, it’s wise to consult your medical team. If it is a relapse, then your Avonex may be reviewed.


zulfihan
1 week ago

thank you
yes got mri done yesterday and waiting for the report to see the dr. yes he mentioned changing the drug.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.